# SDR UPS04443328

- Difficulty date: October 1, 2004
- Submitted: October 11, 2004
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 104,265 hours, 26,546 cycles
- Engine: Pwa JT9D7A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 65B172236
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CRACK FOUND AT BS 1241 WL 200 RT SPLICE PLATE NR 5 BOLT HOLES BORE CRACK STILL REVEALED AFTER THE HOLE OVERSIZED TO DIA 1.200 INCH.  RT SPLICE PLATE REPLACED IAW EO B747-5740-4366.
